# SDR REXA2019070101088

- Difficulty date: July 1, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N279PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15279
- Aircraft time: 13,567 hours, 9,458 cycles
- System (JASC): 4980 · APU Exhaust System
- Part: Seal
- Part number: 70831112
- Condition: Torn
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AWR. HIDDEN DISCREPANCY: TORN SEAL IN APU TAILCONE EXHAUST CONE ASSY [IN REF W634079 PERM REPAIR APU EXHAUST CONE] (APU) (SM). SUMMARY OF NRC 00398: NEW CLAMP, BAND, AFT AND NEW B-SEAL-AFT WERE INSTALLED PER AMM 49-81-00-960-801 (CONFIG A02) PAR.4.A. AND CMM HONEYWELL 49-81-01 REPAIR 5-1 PAR.1.C.
